# SDR SWAA2019012228748

- Difficulty date: December 31, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ABOVE L1 DOORWAY CRACKED AT BS 312, STR 6L.  REPAIRED FRAME IAW EA.
